ESTIMATION OF TAIL-PROBABILITY AND RELIABILITY IN EXPONENTIATED PARETO CASE

Title
ESTIMATION OF TAIL-PROBABILITY AND RELIABILITY IN EXPONENTIATED PARETO CASE
Author(s)
우정수M. M. Ali[M. M. Ali]
Issue Date
201001
Publisher
ISOSS PUBL
Citation
PAKISTAN JOURNAL OF STATISTICS, v.26, no.1, pp.39 - 47
Abstract
An exponentiated Pareto distribution is defined. We then consider maximum likelihood estimator (MLE) of the threshold parameter beta with known parameters alpha and c for the exponentiated Pareto distribution in (2.1) and then obtain the MLE of the tail-probability of the exponentiated Pareto distribution. Finally, we consider MLE of reliability in two independent exponentiated Pareto distributions.
URI
http://hdl.handle.net/YU.REPOSITORY/23045
ISSN
1012-9367
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE